# SDR SWAA105279

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,178 hours, 64,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6570843
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE BROKEN.  REMOVED AND REPLACED CABLE PER MM.
